# SDR DHL9774117C

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMP, FRAME AT STA 720A BY STR 29L HAS CORROSION ON LOWER FACE OF FRAME.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 53-10-4, 14 BY 8.
